# SDR 2004UALA00228

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 73,214 hours, 19,233 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS 446BR, UPPER FWD CORNER OF ACCESS CUTOUT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
